| Model Number |
CD004 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Procedure performed: myomectomy event description: while deploying the bag and preparing to place the specimen inside, it suddenly detached from the prongs.The hospital has already discarded the product, and it is no longer retrievable.Unfortunately, the user did not take any photos of the unit at the time of the incident.There is no impact to patient.Additional information provided by [distributor] on 15may2025: yes, the bag completely fell off the metal supports.Yes, the tips of the supports were exposed inside of the patient.Yes, the bag fell down the supports immediately upon the full deployment of the actuator.No, the actuator was not pushed forward, retracted, and then fully deployed.Intervention: user replace with a new one to complete this surgery.Patient status: fine.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
Event or Problem Description
Procedure performed: myomectomy.Event description: while deploying the bag and preparing to place the specimen inside, it suddenly detached from the prongs.The hospital has already discarded the product, and it is no longer retrievable.Unfortunately, the user did not take any photos of the unit at the time of the incident.There is no impact to patient.Additional information provided by [distributor] on 15may2025: yes, the bag completely fell off the metal supports.Yes, the tips of the supports were exposed inside of the patient.Yes, the bag fell down the supports immediately upon the full deployment of the actuator.No, the actuator was not pushed forward, retracted, and then fully deployed.Intervention: user replace with a new one to complete this surgery.Patient status: fine.